# SDR DALA2014081104518

- Difficulty date: August 9, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AREA OF ACCESS PANEL 1335,  LT WING UPPER SURFACE.  ACCESS PANEL REPLACED.
